REAL

Items where Author is "Attanayake, Champike"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Attanayake, Champike and Senaratne, Deepthika and Kodippili, Asitha (2013) Existence of a moving attractor for semi-linear parabolic equations. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (68). pp. 1-11. ISSN 1417-3875

This list was generated on Sun Mar 26 10:43:13 2017 CEST.